started to have the worst pain (burning) in my feet. It felt like when I drink alcohol with lyrica. Has any one else experienced a similar issue?
Hi Bigchuck; Well I checked for Interactions of these 2 medications This is what it had to say.((( Interactions between your selected drugs
Moderate *********************************Applies to: trazodone, Lyrica (pregabalin)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients. ANY WAY CHUCK mODERATE INTERACTION IS NOTHING TO WORRY ABOUT SO THEN WENT ALL THRU THE SIDE EFFECTS OF THE TRAZODONE. THAT SAYS ANNYTHING ABOUT YOUR PROBLEM BUT AS YOU KNOW JUST BECAUSE THEY ARE NOT LISTED DOES NOOT MEAN IT COULD NOT HAPPEN. sO IN THIS CASE i THINK YOU SHOULD CHECK BACK WITH YOUR DOCTOR AND SEE IF THE DOSE OF ONE OF THEM MAY NEED TO BE CHANGED. Anyway you need to bring this to the doctors attention. good lucK WISH I COULD HAVE BEEN MORE HELP. NEXTTIME. AT LEAST GIVE THE OFFICE A CALL. CHUCK19571111111111
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2011 • 4 answers
Posted 6 Apr 2011 • 6 answers
Posted 31 May 2013 • 4 answers
Posted 22 Nov 2015 • 2 answers
Posted 24 Feb 2016 • 4 answers